| Model Number |
DVAB1D1 |
| Medical Device Problem Codes |
Failure to Deliver Shock/Stimulation (1133); Pacing Problem (1439); Defibrillation/Stimulation Problem (1573); Device Sensing Problem (2917)
| Health Effect - Clinical Code |
Tachycardia (2095)
| Date of Event |
04/11/2024
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
It was reported that the implantable cardioverter defibrillator (icd) detection and therapy for ventricular tachycardia (vt) episodes were delayed due to misclassification as supra ventricular tachycardia (svt) episodes.The device remains in use. no further patient complications have been reported as a result of this event.
Additional Manufacturer Narrative
Annex a code was corrected from a0713 to a071301.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
It was further reported that reprogramming occurred.The lead remains in use.
Additional Manufacturer Narrative